# SDR SIMA20131118002

- Difficulty date: November 18, 2013
- Submitted: November 19, 2013
- Operation: Air carrier
- Aircraft: N845AE
- Make and model: Emb EMB-135KL
- Aircraft serial: 145685
- Aircraft time: 26,693 hours, 24,161 cycles
- System (JASC): 3411 · Pitot/Static System
- Part: Drain
- Condition: Contaminated
- Location: Pitot Static
- Stage of operation: CL
- How discovered: O
- Nature of condition: C, J
- Precautionary procedure: B, A

## Discrepancy

CLIMBING THROUGH 3000 FT, ALTIMETERS WERE OFF BY APRROX 700 FT, AND INCREASING ALTITUDE WAS OFF BY 1200 FT,  DURING RETURN FOR LANDING.   DURING APPROACH GPWS STARTED GOING OFF PULL UP TERRAIN ETC.  INCREASED LANDING TOUCH DOWN SPEED AS PRECAUTION.  DRAINED WATER FROM DRAINS PERFORMED LEAKAGE TEST IAW AMM 34-13-00 IS GOOD. GPWS OP CHECKS GOOD IAW AMM 34-43-00. ACFT IS RVSM ELIGIBLE.  ACFT IS COMPLIANT FOR CAT II OPERATIONS.
